# SDR SWAA2013120923094

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 56,953 hours, 45,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 60228
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTER ON FWD FACE OF AFT LAVATORY BROKEN.  R & R CONNECTOR IAW MM.
